# SDR CA051004005

- Difficulty date: September 23, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,607 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HOUR INSPECTION,  DISCOVERED THIS TUBE WAS BROKEN. A REPLACEMENT MOUNT WAS INSTALLED.
